# SDR 2002UALA00223

- Difficulty date: February 5, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 37,830 hours, 13,961 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM BODY STATION 758 RBL 65 HAS EXCESSIVE MATERIAL LOSS AT FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
